Inventiones mathematicae

, Volume 77, Issue 2, pp 199–290

The structure of standard modules, I: Universal algebras and the Rogers-Ramanujan identities

  • James Lepowsky
  • Robert Lee Wilson
Article

DOI: 10.1007/BF01388447

Cite this article as:
Lepowsky, J. & Wilson, R.L. Invent Math (1984) 77: 199. doi:10.1007/BF01388447

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • James Lepowsky
    • 1
  • Robert Lee Wilson
    • 1
  1. 1.Department of MathematicsRutgers UniversityNew BrunswickUSA

Personalised recommendations